Isomorphism of stable and regular representations of the algebra
Doklady Akademii Nauk, Tome 343 (1995) no. 4, pp. 445-447
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1995_343_4_a2,
author = {S. V. Kozyrev},
title = {Isomorphism of stable and regular representations of the algebra},
journal = {Doklady Akademii Nauk},
pages = {445--447},
year = {1995},
volume = {343},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1995_343_4_a2/}
}
S. V. Kozyrev. Isomorphism of stable and regular representations of the algebra. Doklady Akademii Nauk, Tome 343 (1995) no. 4, pp. 445-447. http://geodesic.mathdoc.fr/item/DAN_1995_343_4_a2/